Kirkland Signature Rapid Release Acetaminophen Gelcaps, 400 ea
AVAILABILITY: In stock (25 items)
VENDOR: Kirkland Signature
Hurry up! Sales Ends In
Hurry! Only 25 Left in Stock!
Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to: Headache, the common cold, backache minor pain of arthritis, toothache muscular aches, and premenstrual and menstrual cramps.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to APRIL 2024. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 1 lbs